In trouble

This week I seemed to turn a corner in my medication, and it isn’t a good one. I have yet to go to class this week is the simple way to say that things are going wrong… the more complicated part of it is that I don’t understand why I haven’t gone to class this week.

So on Monday the main issue I was having was that I was extremely antisocial. I didn’t think that was a huge deal, I’d be back in class the next day so I just decided to take the day off and recover from my shot. After all Mondays are usually my hardest days and therefore I should have been raring to go on Tuesday.

Tuesday, I started to really hit the side effects of my medicine. I felt totally sick to my stomach, I was achey and I had diarhea. In addition to this, I was also still feeling extremely anti-social, but now it wasn’t really the reason I wasn’t going to class. I was literally worried that I’d puke or poop in class. This carried over to Wednesday as well where all the classes I actually want to go to, I missed.

Today is totally different. While my stomach is still aching, it isn’t as bad as it has been the last two days. I actually drove to campus and all, I missed my turn to where I park, I started to do a loop around the block to go back, but I just went back home instead, crying the entire way.

I really don’t know what is up, but it seems that I’ve had the gambit of symptoms. Tiredness (yeah I’ve had that all week too), acheyness, nasea, diarhea, depression, and loss of apetite. Even think that I’ve even been a tad cranky during the time and snappin at people for no reason.

It’s too bad, up until this point I had thought I had lucked out with the side-effects.